Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Management of sudden severe hypotension in an anaesthetised dog using metaraminol
Autore:
Haitjema, H; Cullen, LK; Marchevsky, AM;
Indirizzi:
Murdoch Univ, Div Vet & Biomed Sci, Murdoch, WA 6150, Australia Murdoch Univ Murdoch WA Australia 6150 d Sci, Murdoch, WA 6150, Australia Vet Specialist Ctr, Sydney, NSW 1670, Australia Vet Specialist Ctr SydneyNSW Australia 1670 Sydney, NSW 1670, Australia
Titolo Testata:
AUSTRALIAN VETERINARY PRACTITIONER
fascicolo: 2, volume: 30, anno: 2000,
pagine: 74 -
SICI:
0310-138X(200006)30:2<74:MOSSHI>2.0.ZU;2-O
Fonte:
ISI
Lingua:
ENG
Soggetto:
ANAPHYLACTOID REACTIONS; DIAGNOSIS; THIOPENTONE; ANESTHESIA; DRUGS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Agriculture,Biology & Environmental Sciences
Citazioni:
18
Recensione:
Indirizzi per estratti:
Indirizzo: Haitjema, H Murdoch Univ, Div Vet & Biomed Sci, South Rd, Murdoch, WA 6150, Australia Murdoch Univ South Rd Murdoch WA Australia 6150 150, Australia
Citazione:
H. Haitjema et al., "Management of sudden severe hypotension in an anaesthetised dog using metaraminol", AUST VET PR, 30(2), 2000, pp. 74

Abstract

A Golden Retriever developed severe hypotension with marked tachycardia 80minutes after induction of anaesthesia during a procedure to remove a reoccurring pyogranulomatous mass from the ventral aspect of the neck. Treatment to reverse the hypotensive crisis consisted of intravenous crystalloid and colloid solutions, reduced halothane concentration and an infusion of metaraminol. Metaraminol is a vasopressor used in humans for the treatment of hypotension. An anaphylactic reaction to thiopentone was the suspected but unconfirmed cause of the severe hypotension.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 20/01/21 alle ore 10:58:25